# SDR COMA9860018

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 356024310
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT LEAK MESSAGE.  REPLACED THE LEFT HAND ENGINE PYLON BLEED LEAK SENSING ELEMENT.
